Einstein metrics and complex singularities

Calderbank, D.M.J. and Singer, M.A. (2003) Einstein metrics and complex singularities. Inventiones Mathematicae, 156 (2). pp. 405-443. ISSN 1432-1297

Abstract

Metadata

Authors/Creators:
  • Calderbank, D.M.J.
  • Singer, M.A.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 29 May 2009 11:41
Last Modified: 29 May 2009 11:41
Published Version: http://dx.doi.org/10.1007/s00222-003-0344-1
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: Yes
Identification Number: 10.1007/s00222-003-0344-1

Share / Export

Statistics